pottypete 03/09/11
Last reply 6 years ago
Drink and Pregabalin and skin reactions to the drug

Anyone have any experience with this mixture? I’ve read that it can increase the effect of alcohol, but also that it increases sleepiness. Which is true or is it both? I need to know before I start taking it.
I had a bad skin reaction with Gabapentin, will this do the same?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

pottypete
6 years ago

FFS are you so far up you can’t answer a genuine question?
I drink and am not afraid of that. I just want to know if I should avoid it on these drugs.
Come on people, give me a response


Gav
6 years ago

Pete, I’ve not reponded as I’ve no esperience using Pregabalin. I did a quick search on google for Pregabalin and alcohol and the results said that it can increase certain side effects, so my opinion would be that drinking and taking Pregabalin is not advised.

You shouldn’t expect an instant repsonse when you post things on here, especially on a medical related question, that isn’t the way this place works, sorry.


pottypete
6 years ago

Sorry for the blow up I was P****d


Gav
6 years ago

no worries mate, apologies if I sounded like I was snapping back =)

MS has this unfortinate habit of causing unwante and unwarranted frustrations


Mawson
6 years ago

Hi there, sorry was not ignoring you just only have experience of the drink bit xx


pottypete
6 years ago

Yeah, I did research it, but there’s no feedback on whether you can get away with drinking and taking the meds. I’m not really prepared to give up drinking as it’s one of my only pleasures left to me at the moment lol. So, if anyone here does both, it would be great to get an insight into how it makes them react.


kithough
6 years ago

Hi Pete, I’ve not been diagnosed as yet with MS however last year i suffered with Trigeminal Neuralgia and was put on Pregabalin, in my case it was nasty stuff, i was advised not to drink, also got very tired with it, and it caused mood swings, i eventually came off it. horrible stuff, but everyone is different.


pottypete
6 years ago

Well, it’s messing me up, so it’s going in the bin. It’s really got me emotionally f****D, not a good thing. Back to Tramadol I think. Better the devil you know.


munchies
6 years ago

I’ve just been decreasing my Gabapentin to start Pregabalin today and then read that you should avoid alcohol!!! That’s not good since I’ve got a party to go too. I only have a drink at a weekend and cannot drink much to start with but I don’t want to give it up for the rest of my life. Has anyone got any other suggestions of neuropathic pain relief medication that’ll not make me nigh on fall asleep at work or where you have to avoid alcohol – otherwise hubby will have a cheap date!!!

Post Comment

You must be logged in to reply to this topic.